MathSciNet Relay Station
MathSciNet bibliographic data
MR1329042 20F32 (20F10 57M07)
Neumann, Walter D.; Shapiro, Michael Automatic structures, rational growth, and geometrically finite hyperbolic groups. Invent. Math. 120 (1995), no. 2, 259–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement